Alert archive / Pennsylvania / High Wind Watches in 2012
High Wind Watch 1, NWS State College, PA
NWS State College, PA issued this high wind watch at Feb 23, 2012, 1:46 PM EST for 20 counties in Pennsylvania. It took effect at Feb 24, 2012, 10:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 23, 2012, 1:46 PM EST (18:46 UTC)
- In effect from
- Feb 24, 2012, 10:00 AM EST
- Expired
- Feb 23, 2012, 9:52 PM EST
- In force
- Issued by
- NWS State College, PA
Counties Adams County, PA, Bedford County, PA, Blair County, PA, Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Cumberland County, PA, Elk County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, McKean County, PA, Mifflin County, PA, Perry County, PA, Potter County, PA, Somerset County, PA, Warren County, PA
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 6.8 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1032 m above ground
- 0-6 km bulk shear
- 107 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
611 WWUS71 KCTP 231846 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 146 PM EST THU FEB 23 2012 PAZ004>006-010>012-017>019-024>028-033>036-045-056-063-064-241200- /O.NEW.KCTP.HW.A.0001.120224T1500Z-120225T0200Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-SOUTHERN CLINTON-PERRY- CUMBERLAND-ADAMS- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD... PHILIPSBURG...STATE COLLEGE...JOHNSTOWN...ALTOONA...HUNTINGDON... MOUNT UNION...LEWISTOWN...MIFFLINTOWN...SOMERSET...BEDFORD... MCCONNELLSBURG...CHAMBERSBURG...LOCK HAVEN...NEWPORT...CARLISLE... GETTYSBURG 146 PM EST THU FEB 23 2012 ...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. * WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 60 MPH. * TIMING...STRONGEST WINDS FROM MIDDAY FRIDAY THROUGH EARLY FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ DEVOIR
1 follow-up statement
565 WWUS71 KCTP 240252 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 952 PM EST THU FEB 23 2012 PAZ024-025-033-034-241100- /O.UPG.KCTP.HW.A.0001.120224T1500Z-120225T0200Z/ /O.NEW.KCTP.HW.W.0001.120224T1500Z-120225T0200Z/ CAMBRIA-BLAIR-SOMERSET-BEDFORD- INCLUDING THE CITIES OF...JOHNSTOWN...ALTOONA...SOMERSET... BEDFORD 952 PM EST THU FEB 23 2012 ...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 9 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 AM TO 9 PM EST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 60 MPH. * TIMING...THE HIGHEST GUSTS WILL BEGIN AS THE COLD FRONT PASSES IN THE MORNING...AND TAPER OFF IN THE EVENING. * IMPACTS...HIGH WINDS CAN BRING DOWN TREES AND POWER LINES...LEADING TO POWER OUTAGES AND OTHER WIND DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. IF YOU EXPERIENCE A POWER OUTAGE...DO NOT USE GENERATORS... GRILLS OR OTHER GASOLINE...PROPANE OR CHARCOAL BURNING DEVICES INSIDE YOUR HOME OR GARAGE. THEY PRODUCE CARBON MONOXIDE...AN ODORLESS...COLORLESS GAS THAT KILLS MORE THAN 500 AMERICANS EACH YEAR. GENERATORS SHOULD BE PLACED OUTSIDE...AWAY FROM DOORS WINDOWS AND VENTS THAT COULD ALLOW CARBON MONOXIDE TO SEEP INSIDE. DO NOT LET YOUR CAR IDLE INSIDE THE GARAGE...EVEN IF THE GARAGE DOOR IS OPEN. && $$ PAZ004>006-010>012-017>019-026>028-035-036-045-056-063-064-241100- /O.UPG.KCTP.HW.A.0001.120224T1500Z-120225T0200Z/ /O.NEW.KCTP.WI.Y.0005.120224T1500Z-120225T0200Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-HUNTINGDON-MIFFLIN-JUNIATA-FULTON- FRANKLIN-SOUTHERN CLINTON-PERRY-CUMBERLAND-ADAMS- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD... PHILIPSBURG...STATE COLLEGE...HUNTINGDON...MOUNT UNION... LEWISTOWN...MIFFLINTOWN...MCCONNELLSBURG...CHAMBERSBURG... LOCK HAVEN...NEWPORT...CARLISLE...GETTYSBURG 952 PM EST THU FEB 23 2012 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 9 PM EST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 50 MPH. * TIMING...THE HIGHEST GUSTS WILL BE AFTER THE COLD FRONT PASSES IN THE MORNING OR EARLY AFTERNOON...AND WILL TAPER OFF IN THE EVENING. * IMPACTS...GUSTY WINDS WILL DOWN SMALL LIMBS AND MAY BLOW LOOSE OBJECTS AROUND. ISOLATED POWER OUTAGES ARE POSSIBLE...BUT NOT LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS OF 46 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WIND SUBSIDES. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ PAZ037-041-042-046-049>053-057>059-065-066-241100- /O.NEW.KCTP.WI.Y.0005.120224T1500Z-120225T0200Z/ TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-UNION-SNYDER- MONTOUR-NORTHUMBERLAND-COLUMBIA-DAUPHIN-SCHUYLKILL-LEBANON-YORK- LANCASTER- INCLUDING THE CITIES OF...MANSFIELD...WELLSBORO...TROUT RUN... LAPORTE...WILLIAMSPORT...LEWISBURG...SELINSGROVE...DANVILLE... SUNBURY...SHAMOKIN...BLOOMSBURG...BERWICK...HARRISBURG... HERSHEY...POTTSVILLE...LEBANON...YORK...LANCASTER 952 PM EST THU FEB 23 2012 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 9 PM EST FRIDAY. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 50 MPH. * TIMING...THE HIGHEST GUSTS WILL BE AFTER THE COLD FRONT PASSES IN THE LATE MORNING OR AFTERNOON...AND WILL TAPER OFF IN THE EVENING. * IMPACTS...GUSTY WINDS WILL DOWN SMALL LIMBS AND MAY BLOW LOOSE OBJECTS AROUND. ISOLATED POWER OUTAGES ARE POSSIBLE...BUT NOT LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS OF 46 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WIND SUBSIDES. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ DANGELO
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this high wind watch went out at Feb 23, 12:19 PM EST, 1 hour 27 minutes earlier.
Area forecast discussion, Feb 23, 12:19 PM EST, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1219 PM EST THU FEB 23 2012 .SYNOPSIS... A WEAK COLD FRONT WILL EXIT EASTERN PENNSYLVANIA EARLY THIS MORNING...WITH HIGH PRESSURE BRIEFLY VISITING THE REGION THIS AFTERNOON BEFORE SHIFTING TO THE NORTHEAST BY THIS EVENING. LOW PRESSURE WILL TRACK FROM THE OHIO VALLEY INTO THE LOWER GREAT LAKES FROM TONIGHT INTO EARLY FRIDAY...THEN CONTINUE TO LIFT NORTHEAST INTO NORTHERN NEW ENGLAND BY FRIDAY NIGHT. A STRONG COLD FRONT TRAILING THE LOW WILL SWEEP THROUGH THE COMMONWEALTH BY FRIDAY NIGHT...FOLLOWED BY SEASONABLY COLD AND WINDY CONDITIONS WITH LAKE EFFECT SNOWS DOWNWIND OF LAKE ERIE AND OVER THE WESTERN HIGH TERRAIN. HIGH PRESSURE WILL RETURN TO THE AREA ON SUNDAY BEFORE YIELDING TO A FRONTAL SYSTEM LIFTING THROUGH THE GREAT LAKES INTO SOUTHEASTERN CANADA ON MONDAY. && .NEAR TERM /UNTIL 7 PM THIS EVENING/... WEAK HIGH PRESSURE COVERS CENTRAL PA THIS MORNING. AREAS OF STRATUS ARE ADVECTING OVER THE NORTHWEST MOUNTAINS AND NORTHERN TIER IN THE WSW BOUNDARY LAYER FLOW AS PER SFC IMAGERY LOOP. THE HIGH WILL PROVIDE DRY CONDS AND P/SUNNY SKIES INTO THE MID TO LATE AFTN HOURS BEFORE MID TO HIGH CLOUDS FROM THE OHIO VALLEY TAKE OVER. IT WILL BE ANOTHER UNSEASONABLY MILD DAY WITH HIGHS CLIMBING SEVERAL DEGREES ABOVE LATE FEBRUARY NORMALS...RANGING FROM THE LOW 40S IN THE NW TO AROUND 60F IN THE SE. CLOUDS WILL INCREASE/THICKEN THIS EVE IN THE WAA PATTERN UNFOLDING IN ADVANCE OF LOW PRESSURE MOVG FM THE MID MS VLY INTO THE LWR OH VLY. && .SHORT TERM /7 PM THIS EVENING THROUGH 6 AM FRIDAY/... ALTHOUGH THE MODELS ARE IN GENERAL AGREEMENT CONCERNING THE LG SCALE PATTERN...THERE CONTINUES TO BE SOME TIMING AND STRENGTH DIFFS REGARDING THE MAIN H5 S/W TROF AND ASSOCIATED SFC LOW. THE NCEP DETERMINISTIC AND ENSEMBLE GUIDANCE /INCLUDING THE 00Z OPERATIONAL NAM/GFS...00Z GEFS AND 03Z SREF MEAN/ REMAIN ON THE QUICK SIDE OF THE GUIDANCE WITH THIS SYSTEM AS IT MOVES FROM THE MIDWEST ACROSS THE GREAT LAKES/NORTHEAST. THE NON-NCEP GUIDANCE...00Z ECMWF/CANADIAN/UKMET...HAVE MAINTAINED THE BEST CONTINUITY WITH THE SYSTEM OVER THE PAST SEVERAL RUNS AND REMAINS THE PREFERRED CONSENSUS SOLUTION WITH AVERAGE CONFIDENCE. LOW-MID LEVEL WAA WILL RAPIDLY INCREASE AFTER 00Z AS 50KT SWLY LLJ DRAWS DEEP MOISTURE /PWATS BETWEEN 0.75 AND 1 INCH OR +1-3SD ABOVE NORMAL/ INTO CENTRAL PA. THE SLOWER NON-NCEP GUIDANCE TRACKS THE SFC LOW FROM VCNTY KY/IL/IN BORDER EWD ALONG THE OH RIVER BTWN 00-06Z...THEN INDICATES A TRIPLE POINT LOW DEVELOPING IN THE LEE OF THE APPALACHIANS WHILE THE PRIMARY/OCCLDG SFC CYCLONE TRACKS TWD LAKE ERIE/NW PA. THE DEVELOPMENT OF THE SECONDARY TRIPLE POINT LOW...WHICH IS SEASONALLY FAVORED GIVEN STRONG HEIGHT FALL CENTER PASSING TO THE N/W...SHOULD ALSO ACT TO SLOW THE SYSTEM AND GIVE THE NOD TO THE SLOWER NON-NCEP MODEL CLUSTER. BROAD UPPER LEVEL DIFL FLOW AND FAVORABLE JET DYNAMICS SHOULD COUPLE WITH THE STRONG LLVL MSTR FLUX TO PRODUCE WIDESPREAD PCPN TONIGHT. 24HR MANUAL QPF /ENDING 12Z FRI/ WAS CONSTRUCTED USING A BLEND OF AVAILABLE NON-NCEP GUIDANCE WITH HPC AND LOOKS LIKE A SLIGHTLY TONED-DOWN VERSION OF THE GEFS ENS MEAN. AMTS GENERALLY RANGE FROM 0.25-0.50 INCHES IN THE NORTH TO 0.25 INCHES OR LESS OVER THE SRN 1/3RD OF THE CWA. TWO OTHER POTENTIAL CONCERNS FOR THIS PERIOD HAVE TO DO WITH THE RETREATING COLD SECTOR THERMAL RIBBON/850MB 0C LINE AND ERODING STABILITY IN THE WARM SECTOR AHEAD OF THE TRAILING COLD FRONT. AS THE WAA PCPN PUSHES INTO THE NRN TIER ZONES WHERE DEWPTS SHOULD STILL BE IN THE MID TO UPPER 20S...EVAP COOLING AND WET-BULB EFFECTS SHOULD SUPPORT A PERIOD OF RAIN/SNOW /OR ALL SNOW IN SOME AREAS/ WITH LGT ACCUMS POSSIBLE OVR THE ENDLESS MTNS NORTH OF IPT. MARGINAL TO WARMING BLYR TEMPS WILL BE A LIMITING FACTOR FOR ACCUMS. THE SECOND...SEEMINGLY LOWER PROBABILITY CONCERN WOULD BE IF A LINE OF LOW-TOPPED SHOWERS AND TSTMS COULD HOLD TOGETHER INTO THE S-CENTRAL ZONES AS LLVL STABILITY /MAINLY ALOFT/ ERODES IN THE WARM SECTOR. THE CONVECTIVE SCENARIO WOULD FAVOR THE GFS/NAM AS THEY ARE STRONGER...FASTER AND FURTHER NORTH WITH THE LOW LIFTING OUT OF THE OH VLY. && .LONG TERM /FRIDAY THROUGH THURSDAY/... WAVE CARVING OUT A TROUGH OVER UPPER MIDWEST ON THURSDAY WILL ROUND THE BASE OF THE TROUGH THU NIGHT AND BEGIN TO LIFT INTO S CANADA ON FRI...DRAGGING A STRONG COLD FRONT ACROSS THE REGION ON FRIDAY. TIMING OF LATEST MDL DATA INDICATES SLUG OF WAA PCPN AHEAD OF THIS SHORTWAVE WILL BE EXITING NORTHERN PA ARND DAWN FRIDAY. HAVE THEREFORE REDUCED POPS ACROSS MOST OF THE REGION FRIDAY. HOWEVER...COLDER NW FLOW WILL INITIATE LAKE EFFECT SNOW SHOWERS ACROSS THE W MTNS LATE FRIDAY. TEMPS SPIKE AHEAD OF STRONG COLD FRONT ON FRI...POSSIBLY PEAKING EVEN HIGHER THAN THE MAV GUIDANCE IF THE SLOWER ECMWF IS ACCURATE. MANY LOCATIONS SHOULD RISE INTO THE 50S BEFORE COLDER AIR ARRIVES LATE IN THE DAY. PERHAPS THE BIGGEST FCST CONCERN FRIDAY WILL BE THE POTENTIAL OF STRONG WINDS. LATEST BUFKIT SOUNDINGS FROM GFS/NAM INDICATE THE POTENTIAL OF GUSTS ARND 50KTS ALONG AND PROCEEDING FROPA. HOWEVER...THE WINDS FIELDS OF THE ECMWF ARE SIGNIFICANTLY WEAKER. BASED ON COORDINATION WITH ADJACENT OFFICES...WILL HOLD OFF ON ISSUANCE OF ANY HIGH WIND WATCHES/ADVISORIES DUE TO THIS UNCERTAINTY. POTENTIAL EXISTS FOR SEVERAL INCHES OF LAKE EFFECT SNOW OVR THE SNOWBELT OF NW WARREN COUNTY FRI NITE THRU SAT EVENING...WITH A FEW INCHES ALSO POSSIBLE OVR THE LAUREL HIGHLANDS. THESE POTENTIAL HAZARDS ARE MENTIONED INTO THE HWO. COLDEST AIR OF THE WEEK ARRIVES ON SAT...WITH A CHILLY BREEZY DAY IN STORE. HIGHS WILL BE NEAR NORMALS THOUGH...AS THE COLD AIR MAKES MORE OF A GLANCING BLOW TO PENN. SAT NIGHT BRINGS TEMPS IN THE TEENS AND 20S AS CLOUDS CONTINUE TO DECREASE AND SNOW SHOWERS COME TO AN END. ALL MDL DATA QUICKLY LIFTS OUT UPPER TROUGH BY LATE IN THE WEEKEND...RETURNING PA TO A MILD ZONAL FLOW. ONE PACIFIC SHORTWAVE SHOULD PASS TO OUR NORTH LATE MONDAY...LIKELY NOT BRINGING ANY PRECIP. ANOTHER POTENTIALLY MORE SIGNIFICANT SYSTEM WILL APPROACH BY ARND LATE WED. BULK OF MDL DATA INDICATES A SFC LOW TRACK THRU THE OHIO VALLEY WITH BLOCKING HIGH PRES OVR NEW ENGLAND. THIS SCENARIO COULD PRODUCE SOME WINTRY WX ACROSS PA EITHER WED OR THU. FOR NOW HAVE INDICATED CHC OF EITHER SNOW/RAIN. && .AVIATION /17Z THURSDAY THROUGH MONDAY/... SFC HIGH PRODUCING WIDESPREAD VFR THIS AFTERNOON WITH ISOLD MVFR CIGS NORTH AND WEST. SFC HIGH WILL DEPART TO THE NE TONIGHT. THE WEATHER PATTERN WILL BECOME INCREASINGLY UNSETTLED TONIGHT INTO EARLY FRIDAY AS AN AREA OF LOW PRES OVR THE MIDWEST/OH VLY MOVES NEWD ACROSS THE LWR GRT LKS AND UP THE ST LAWRENCE VALLEY. DESPITE SOME LINGERING UNCERTAINTY IN THE TRACK OF THE LOW AND TIMING OF PCPN...TERMINAL FORECAST CONFIDENCE HAS INCREASED DURING THE SECOND HALF OF THE PERIOD. EXPECT CONDS TO RAPIDLY DETERIORATE LATE TONIGHT INTO EARLY FRIDAY...WITH PCPN OVERSPREADING THE REGION FROM THE S/W. THIS IS REFLECTED IN THE 12Z TAFS AND HAVE ADDED LLWS AFT 06Z AT ALL SITES DUE TO STRONG LOW LEVEL S/SELY WIND FIELDS. RETREATING THERMAL GRADIENT OVER NRN PA SHOULD LEAD TO A RA/SN MIX AT BFD BEFORE P TYPES CHANGEOVER TO ALL LIQUID TWD DAYBREAK FRI. OUTLOOK... FRI...RAIN/LOW CIGS EARLY....THEN WINDY WITH IFR/SHSN LKLY WRN SXNS LATE. SAT...WINDY. IFR/SHSN WRN SXNS. SUN...MVFR BCMG VFR WRN SXNS. NO SIG WX. MON...MAINLY VFR SCT -SHRA POSS. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...STEINBUGL NEAR TERM...DEVOIR/STEINBUGL SHORT TERM...STEINBUGL LONG TERM...FITZGERALD AVIATION...DEVOIR/STEINBUGL
Hazardous weather outlook, Feb 23, 10:29 AM EST, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1029 AM EST THU FEB 23 2012 PAZ006-010>012-017>019-025>028-034>037-041-042-045-046-049>053- 056>059-063>066-241530- POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE- SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON- FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON- SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY- DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 1029 AM EST THU FEB 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WIND GUSTS IN EXCESS OF 45 MPH ARE POSSIBLE FRIDAY FOLLOWING THE PASSAGE OF A STRONG COLD FRONT. GUSTY WINDS MAY CONTINUE INTO EARLY SATURDAY BEFORE SUBSIDING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004-005-024-033-241530- WARREN-MCKEAN-CAMBRIA-SOMERSET- 1029 AM EST THU FEB 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WIND GUSTS IN EXCESS OF 45 MPH ARE POSSIBLE FRIDAY FOLLOWING THE PASSAGE OF A STRONG COLD FRONT. GUSTY WINDS MAY CONTINUE INTO EARLY SATURDAY BEFORE SUBSIDING. SEVERAL INCHES OF LAKE EFFECT AND UPSLOPE SNOWS ARE POSSIBLE FROM FRIDAY NIGHT THROUGH SATURDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 2:05 PM EST | Winter Weather Advisory | CTP | Cameron, Clinton, Elk, Lycoming, McKean, Potter and 3 more | 16 hr |
Nearby
High Wind Watches in Pennsylvania, 2012Every high wind watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.